Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

sassy561

Veteran Member
  • Total Reviews

    0
  • Content Count

    171
  • Joined

  • Last visited

Community Reputation

0 Neutral

About sassy561

  • Rank
    Member

Recent Profile Visitors

1487 profile views
  1. I've never had dry eyes my whole life until accutane. They've been bothering me but I've been lazy with the drops. This morning I woke up with one of eyes really sore and a swollen lower lid and it's swollen /puffy underneath the eye. The whites of my eyes are still white, but I'm trying to determine if it's really irritated from being dry or if it's pink eye. Any body experience this?
  2. I could go on and on about why I missed the window (by HOURS,only), but ultimately it was my fault. Shit happens sometimes and I-Pledge should have some contigency plan in place for that. I am female and will now have to wait until May 13th to fill my prescription. Here is my question - I have my prescription in my posession, and I wwas wondering if I could get it filled via a Canadian pharmacy online. As you may know, Canada does not partipicipate in the I-Pledge program. (MODS - please
  3. Yes a cortisone injection can resolve scar tissue like you are describing. I had some scar tissue left over from a cyst and took care of it this way. Just go see your derm. In my case, I had to do more than one injection over a period of time. It would resolve a little bit more with each one. I also used warm compresses on the area for a couple of days post injection and that seemed to help. Of course it's better to start on the conservative side with those injections (lowest strength) a
  4. Just saw that you are from South Florida (I am also) and wanted to say hi and wish you luck! I just started Accutane myself on 12/1. Fingers crossed!
  5. MONTH 1 - WEEK 1 (40 mg every other day) Well I was excited because my pre-accutane breakout was starting to dry up, but I woke up this morning with a new cyst brewing, right in my laugh line. Probably not related to an Initial Breakout just yet. The way things have been going with my skin the past few months, it might be hard to tell what a flare-up IS. In any event, any new cyst that I get is pretty devastating to me - my cysts never come to a head, they linger forever, and I usually opt
  6. http://www.medscape.com/viewarticle/472395 http://www.skintherapyletter.com/2004/9.3/1.html Both of these websites seem to be credible, derm-oriented
  7. Hi there! Just wanted to chime in and say I'm 28 and was prescribed Accutane last December. By the time I got my scrip and started my face seemed a lot better, so I stopped taking it and decided to be less agressive and try antibiotics/topicals again. In the past year, I haven't been clear but for a month or so. In fact - I took a turn for the worse. Here I am one year later (and a ton of $$, and a few scars) and I'm starting Accutane. I regret that I didn't just knock it out when I had th
  8. Hello all! Skin History: Acne since puberty. Mild with the occasional isolated cyst that would hang around forever. Near the end of high school, I discovered Proactiv, and it really kept things under control for many years. About a year and a half ago, I went to see the dermatologist about improving the overall texture and color of my skin. She told me to ditch the ProActiv and put me on two topicals (Finacea in the am, RAM in the pm) Well HOLY CRAP, my face started purging like crazy. S
  9. Wow, I can sense the anxiety in your post. If she precribes the cycle of steroids, it will reduce the inflammation of your breakout. What you are experiencing right now is quite common. A lot of people don't take a turn for the better until later in the course. I know how frustrating it is, I am 28 and just starting Accutane. My face is in the worse shape of my life. The good news is that it will get better - we've dealt with it for this long, we just have to be patient for a few more mont
  10. Thanks Willow. I'm glad you've found something to work for you! I saw the derm and she flipped through my inch thick patient file that goes back years and she said...i"t's time to be done with this once and for all"....so accutane it is.
  11. Saw my derm yesterday and I will be going on Accutane I have been abstainant (sp) for the past several months and will continue to be throughout my course. I am taking my first pregancy test today, and my derm told me to just take another one in 2 weeks. My next derm appt is scheduled for 2 and a half weeks from today, and that is when I will get my prescription. I was poking around on the IPledge website, and I kept reading about a mandatory waiting period of 30 days. My derm gave me the
  12. I've been on Doxycycline for a year now, and now have completed 10 wks with Differin. I began purging/IB within the first week. From everything that I have read, my face should have stopped purging by now, and I should be seeing some improvement. Sadly, my face looks worse than it ever has in my life. Each time I've gone to ther derm, I've had to get 7-10 injections, each visit. I have derm appointment this week, and am considering giving the 'tane speech. If I had seen improvement by now,
  13. Hi, I've head many injections and not much pain for more than a few seconds. Depending on which part of the face the injection is going, my derm will put a little ice pack on the area for a few seconds before injection. Some areas of my face are a little more sensitive (around the hairline,etc) If your derm doesn't do icepacks - perhaps you could bring one of those packs that come in a first aid kit that you snap and they turn cold? You know what I'm talking about? It would be hard to bring
  14. Hi sweetie, I wanted to reply becasue I had a similar situation. A cyst that lasted forever. In your post you failed to mention cortisone injections. This would be a much less agressive route than having it "removed". My experience was that I would have in injected and it would go down for about a week but slowly come up again. Finally my derm wanted to get a little more agressive and started increasing the strength of the injections, usually they use 2.5 of kenalog. Then he used 5, and f
  15. Started using differin cream about a week and a half ago, and I now have the biggest breakout going that I've ever experienced. I know that this is normal, but it's also very S-C-A-R-Y. I've been on doxy for a while now, so I thought the IB would be no big deal, but WHOA! Not pretty. PLease get better
×